# SDR 2006UALA00850

- Difficulty date: April 28, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW SKIN FOR BS 727 TO 907 4L TO 4R.  THE RT SIDE BONDED TEAR STRAP 867, AFT FASTENER ROW 2 EACH IB FASTENER ROW 2 EACH IB FASTENER HOLES 8-32 EDGE MARGIN.
